# SDR AALA201806139027

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 16,021 hours, 3,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY DOOR, 3R SIDEWALL, LIGHT INOPERABLE. MAINTENANCE RELAMPED PER AMM 33-21-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
